Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2184
Title: Three-dimensional flops and noncommutative rings
Authors: VAN DEN BERGH, Michel 
Issue Date: 2004
Publisher: DUKE UNIV PRESS
Source: DUKE MATHEMATICAL JOURNAL, 122(3). p. 423-455
Abstract: For Y, Y+ three-dimensional smooth varieties related by a flop, Bondal and Orlov conjectured that the derived categories D-b (coh(Y)) and D-b (coh(Y+)) are equivalent. This conjecture was recently proved by Bridgeland. Our aim in this paper is to give a partially new proof of Bridgeland's result using noncommutative rings. The new proof also covers some mild singular and higher-dimensional situations (including those occuring in the recent paper by Chen [11]).
Notes: Limburgs Univ Ctr, Dept Math, B-3590 Diepenbeek, Belgium.Van den Bergh, M, Limburgs Univ Ctr, Dept Math, Univ Campus, B-3590 Diepenbeek, Belgium.vdbergh@luc.ac.be
Document URI: http://hdl.handle.net/1942/2184
ISSN: 0012-7094
e-ISSN: 1547-7398
DOI: 10.1215/S0012-7094-04-12231-6
ISI #: 000221392500001
Category: A1
Type: Journal Contribution
Validations: ecoom 2005
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

121
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

140
checked on May 21, 2022

Page view(s)

56
checked on May 23, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.